# SDR REXA2020113000787

- Difficulty date: October 28, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE, AFT INTERCOSTAL BETWEEN FS 379 AND FS 394 AT STGR 27L CORRODED.  DAMAGED INTERCOSTAL BETWEEN FS 394 AND FS 394 STR 27L EXCEEDS ALLOWABLE LIMITS, IAW CRJ 900 SRM 53-21-23-101-003-A02.   REMOVED INTERCOSTAL AT STR 27L BETWEEN FS 394 AND FS 409, IAW CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOASTAL AT FS 394 AND FS 409 STGR 27L, IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
